# SDR CA980318058

- Difficulty date: March 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,984 hours
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R321482F8
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 2762100009
- Condition: Cracked
- Location: P3
- Component: Engine Bleed Air, Garrtt, TPE33111U611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LAY OVER CHECK, SOOT WAS NOTICED IN ENGINE COWL.  THE P3 BLEED AIR LINE WAS FOUND CRACKED.
